Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1937, Volume 1, Issue 2, Pages 185–202 (Mi izv3326)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur quelques problèmes extrémaux

J. Geronimus


Full text: PDF file (1197 kB)

Bibliographic databases:
Received: 20.11.1936

Citation: J. Geronimus, “Sur quelques problèmes extrémaux”, Izv. Akad. Nauk SSSR Ser. Mat., 1:2 (1937), 185–202

Citation in format AMSBIB
\Bibitem{Ger37}
\by J.~Geronimus
\paper Sur quelques probl\`emes extr\'emaux
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1937
\vol 1
\issue 2
\pages 185--202
\mathnet{http://mi.mathnet.ru/izv3326}
\zmath{https://zbmath.org/?q=an:63.0960.01}


Linking options:
  • http://mi.mathnet.ru/eng/izv3326
  • http://mi.mathnet.ru/eng/izv/v1/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Simonov, “A Sharp Markov Brothers-Type Inequality in the Spaces $L_\infty$ and $L_1$ on the Segment”, Math. Notes, 93:4 (2013), 607–615  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:160
    Full text:101
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021